# SDR SWIA201231918

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 41,751 hours, 56,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE OVERHEAD EMERGENCY LIGHT AT ROW 9 IS OUT.  (FLT 6212)  RELAMPED EMERGENCY LIGHT.
